# SDR ASOA201201066

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 18,614 hours, 12,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD OF EMERGENCY EXIT PHOTOLLUMINESCENT DAMAGED.  R & R THE DAMAGED SECTION OF PHOTOLUMINESCENT IAW AMM 33-51-01.  OPS CHECKED GOOD.
